# SDR CA120807004

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070865
- Part serial: 2007100473
- Condition: Failed
- Location: Fan Air
- Part time: 124 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS DISPATCHED WITH MEL 36-11-09A LT BLEED AIR FAN VALVE OPEN WHICH INCURS 36-00-00-A1 BLEED 1 INOPERATIVE.  ENROUTE, FLIGHT EXPERIENCED A BLEED 2 LEAK WHICH RESULTED IN LOSS OF PRESSURIZATION.  THE FLIGHT DECLARED AN EMERGENCY AND DESCENDED TO 9000 FT. THE CABIN PRESSURE DID NOT EXCEED 9500 FT SO O2 MASKS DID NOT DEPLOY. THE FLIGHT CONTINUED WITH PRIORITY HANDLING ARRANGED WITH ATC.  AFTER A NORMAL LANDING,  THE AIRPORT WENT ONTO RED ALERT RESULTING IN THE ACFT SELF PARKING AT THE GATE AS A RESULT OF THE RISING TEMPERATURES IN THE CABIN CAUSING PASSENGER DISCOMFORT WITH NO AIR CONDITIONING AVAILABLE AS A RESULT OF THE FAILURE.  NR 1 FAN AIR VALVE REPLACED IAW AMM 36-11-09-400-801.
